Thunderstorm Wind, Dauphin
- When
- June 9, 4:45 PM EST
- Where
- Dauphin County, Millersburg
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.550, -76.933
Thunderstorm winds knocked down tress in Millersburg.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at Jun 9, 2:35 PM EST, 2 hours 10 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 335 PM EDT FRI JUN 9 2006 .SHORT TERM /TONIGHT THROUGH SATURDAY/... ONGOING ISOLATED AND PULSE THUNDERSTORM ACTIVITY WILL END DURING THE EVENING HOURS AS SHORTWAVE TROF MOVES EAST OF THE REGION. RADAR TRENDS OVER THE LAST HOUR HAVE SHOWN A MARKED DECREASE IN CELLS...ESPECIALLY OVER THE LOWER SUSQUEHANNA VALLEY. SKIES WILL BE MAINLY CLEAR EVERYWHERE BY MIDNIGHT. SATURDAY WILL BE A VERY COOL AND BREEZY DAY...AND MAINLY DRY. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... MUCH OF NEXT WEEK LOOKS TO BE DOMINATED BY NORTHWEST FLOW AS UPR TROF IS FORECAST TO RELAX ITS HOLD ON THE REGION AS IT LIFTS SLOWLY NORTHEAST...KICKED NORTHEAST BY AN UPPER RIDGE BUILDING INTO THE CENTRAL U.S. IT WILL BE COOL AND MAINLY DRY THROUGH NEXT FRIDAY WITH WHAT LOOKS LIKE RIGHT NOW AS LIMITED CHANCES FOR PCPN. DAILY TEMPERATURES WILL START OUT AROUND 5 TO 10 DEGREES BELOW NORMAL AND MODERATE THROUGH THE WEEK BACK TOWARDS SEASONAL NORMALS. && .AVIATION... ISOLATED TO SCATTERED THUNDERSTORMS WILL PRODUCE LOCAL IFR VSBYS AND CIGS ALONG WITH GUSTY WINDS TIL AROUND 12Z. OTHERWISE...WIDESPREAD VFR CONDITIONS ARE EXPECTED THROUGH THE END OF THE PERIOD. SATURDAY WILL BE A BREEZY DAY WITH NORTHWEST WINDS EXPECTED AT 10 TO 20 KTS...BUT THIS SHOULD NOT SIGNIFICANTLY AFFECT FLYING INTERESTS. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...GRUMM LONG TERM...GARTNER AVIATION...GRUMM
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 433 AM EDT FRI JUN 9 2006 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046- 049>053-056>059-063>066-100845- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 433 AM EDT FRI JUN 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
313 PM EDT FRI JUN 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL JACOBUS 39.88N 76.71W
06/09/2006 M0.75 INCH YORK PA PUBLIC
&&
RTHPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
331 PM EDT FRI JUN 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM HAIL ELIZABETHVILLE 40.55N 76.82W
06/09/2006 M0.88 INCH DAUPHIN PA PUBLIC
&&
RTHSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 346 PM EDT FRI JUN 9 2006 PAZ056-057-063-092045- CUMBERLAND-DAUPHIN-PERRY- 346 PM EDT FRI JUN 9 2006 ...A CLUSTER STRONG THUNDERSTORMS WILL AFFECT EASTERN CUMBERLAND...DAUPHIN AND EASTERN PERRY COUNTIES... AT 344 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 19 MILES NORTH OF CARLISLE...MOVING SOUTHEAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR SHERMANSDALE AROUND 400 PM... DUNCANNON...AMITY HALL AROUND 405 PM...MARYSVILLE...WERTZVILLE... DAUPHIN...HOGESTOWN AROUND 420 PM...ENOLA...ROCKVILLE AND MECHANICSBURG AROUND 425 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 227 AND 248...I-81 BETWEEN MILE MARKERS 51 AND 74...I-83 BETWEEN MILE MARKERS 40 AND 50...ALL OF I-283. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG EXPRESSWAY...THE HARRISBURG AIRPORT CONNECTOR...ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 322...ROUTE 322/22. WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. WINDS OF THIS MAGNITUDE MAY BE STRONG ENOUGH TO DOWN TREE LIMBS AND POWER LINES...AND PROPEL LOOSE OUTDOOR OBJECTS. FORECASTER: KL
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 427 PM EDT FRI JUN 9 2006 PAZ037-092115- TIOGA- 427 PM EDT FRI JUN 9 2006 ...A STRONG THUNDERSTORM WILL AFFECT TIOGA COUNTY... AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTHEAST OF WELLSBORO...MOVING SOUTHEAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR MANSFIELD AROUND 440 PM... COVINGTON AROUND 445 PM AND BLOSSBURG AROUND 450 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. FORECASTER:RHG
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 434 PM EDT FRI JUN 9 2006 PAZ012-041-045-046-092100- NORTHERN CLINTON-NORTHERN LYCOMING-SOUTHERN CLINTON-SOUTHERN LYCOMING- 434 PM EDT FRI JUN 9 2006 ...A STRONG THUNDERSTORM WILL AFFECT CLINTON AND LYCOMING COUNTIES... AT 433 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES NORTHWEST OF LOCK HAVEN...MOVING SOUTHEAST AT 35 MPH. THE THUNDERSTORM WILL BE JUST NORTH OF INTERSTATE 80...ALONG THE CLINTON...LYCOMING COUNTY LINE BY 500 PM. THIS STORM WILL BE JUST EAST OF AVIS BY 500 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 185 AND 191. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH SMALL HAIL...AND DANGEROUS LIGHTNING. FORECASTER: MARTIN
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 523 PM EDT FRI JUN 9 2006 PAZ049-051-052-092230- MONTOUR-NORTHUMBERLAND-UNION- 523 PM EDT FRI JUN 9 2006 ...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT MONTOUR...NORTHUMBERLAND AND EXTREME NORTHEAST UNION COUNTIES THROUGH 615 PM... AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTH OF WILLIAMSPORT...MOVING SOUTHEAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR WATSONTOWN...NEW COLUMBIA AROUND 530 PM...MCEWENSVILLE...MILTON...TURBOTVILLE AROUND 535 PM... WEST MILTON AROUND 540 PM...EXCHANGE AROUND 545 PM...MOORESBURG AND WASHINGTONVILLE AROUND 550 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 201 AND 221...I-180 BETWEEN MILE MARKERS 1 AND 9. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15. WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. WINDS OF THIS MAGNITUDE MAY DOWN TREE LIMBS AND POWER LINES...AND MAY PROPEL LOOSE OUTDOOR OBJECTS. IN ADDITION...VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. FORECASTER: KL
The State College radar (KCCX), 99 km away, was scanning. The volume nearest the first event began at 21:47 UTC.
1 thunderstorm wind. Local standard time, as filed.
Thunderstorm winds knocked down tress in Millersburg.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2006Every state in 2006This day in weather historyWarnings in Pennsylvania, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5518975.